Nandrolone overdose

Hypoglycemia should be monitored for by the patient and clinician when liraglutide treatment is initiated and continued. In clinical trials, hypoglycemia was increased when liraglutide was used in combination with a sulfonylurea. Although specific dose recommendations are not available, the clinician should consider a dose reduction of the sulfonylurea when used in combination with liraglutide. In addition, when liraglutide is used in combination with insulin detemir, the dose of insulin should be evaluated; in patients at increased risk of hypoglycemia consider reducing the dose of insulin at initiation of liraglutide, followed by careful titration. Adequate blood glucose monitoring should be continued and followed. Patient and family education regarding hypoglycemia management is crucial; the patient and patient's family should be instructed on how to recognize and manage the symptoms of hypoglycemia. Early warning signs of hypoglycemia may be less obvious in patients with hypoglycemia unawareness which can be due to a long history of diabetes (where deficiencies in the release or response to counter regulatory hormones exist), with autonomic neuropathy, intensified diabetes control, or taking beta-blockers, guanethidine, or reserpine. Patients should be aware of the need to have a readily available source of glucose (dextrose, d-glucose) or other carbohydrate to treat hypoglycemic episodes. In severe hypoglycemia, intravenous dextrose or glucagon injections may be needed. Because hypoglycemic events may be difficult to recognize in some elderly patients, antidiabetic agent regimens should be carefully managed to obviate an increased risk of severe hypoglycemia. Severe or frequent hypoglycemia in a patient is an indication for the modification of treatment regimens, including setting higher glycemic goals.

Nandrolone overdose

nandrolone overdose

Media:

nandrolone overdosenandrolone overdose